Scientists suspect low-dose effects have led to global epidemic
by joynev on Mon Mar 14, 2011 12:54 AM
Diagnosed in Jan 2011 my husband is on a treatment trial combining Panobinostat and 5-Azacytidine. On second cycle now. Biggest problem is severe night sweats - 5-7 changes a night sometimes. Only when he sleeps during the night - never during day sleeps. Have been told it is the disease not the chemo as he did have some sweating before diagnosis.
Any suggestions as to how to reduce these?
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.